MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305950
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe alrg sftygld 1ml w/ndl 27x1/2 rb demonstrated a safety mechanism failure.Verbatim: rcc received a complaint via email.Email(s) attached.I would like to report a product complaint.Product safety feature not working.Po# (b)(4) mfr# (b)(4) lot# 4345154 case number: (b)(4) (for (b)(4) employee case access): (b)(4).

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24617971
Report Number2243072-2026-00212
Device Sequence Number15997837
Product Code MEG
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509(11)250203(17)291231(10)4345154
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number4345154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown